# SDR SWAA2022020751554

- Difficulty date: December 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521CB IS DELAMINATED AT CORNER OF COTOUT / DELAMINATION AT CORNER OF CUT OUT ON LEFT WING LEADING EDGE PANEL 521CB WAS REPAIRED IAW SRM 51-70-05-2R-6 56563U 03JAN18
